# SDR DXTR2015042304

- Difficulty date: March 28, 2015
- Submitted: April 23, 2015
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605240
- Aircraft time: 11,473 hours, 9,098 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66312024
- Part serial: NA
- Condition: Cracked
- Location: Zone 300
- Part time: 11,473 hours, 9,098 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SPAR PIVOT FITTING LOWER LT SIDE BOTTOM STRINGER CLIP CRACKED.  R & R VERTICAL STABILIZER PIVOT CLIP IAW SRM 55-30-01.
